# SDR SWIA2019111246755

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 39,369 hours, 36,956 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE SELECTING GEAR UP WE RECEIVED GEAR DISAGREE WARNING MSG AND GEAR INDICATOR SHOWED NOSE GEAR DISAGREE. RAN QRH PROCEDURE AND GEAR DISAGREE WARNING MSG WENT AWAY AND HAD DOWN AND 3 GREEN. RETURNED TO BIS AND NORMAL LANDING. DECLARED EMERGENCY.  FLIGHT 5495 CLOSEDINTERIGATED PSEU, FOUND NLG NO MOVEMENT. NOTED THERE WAS VERY LITTLE FLUID IN NLG STRUT. SERVICED WITH NITRO AND FLUID, IAW AMM. SWUNG NLG, NO DEFECTS NOTED. NLG EXTENSION CHECK TO BE DONE AFTER 24 HRS.
